# SDR CA110216004

- Difficulty date: February 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 24,461 hours
- Engine: Ge CFM567B24
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Part number: 32895625
- Condition: Failed
- Location: Engine Bleed
- Part time: 17,186 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER A NO ENGINE BLEED TAKEOFF, THE RT BLEED TRIPPED OFF DURING THE RECONFIGURING OF THE BLEED AIR SYS.  BEFORE THE NON-NORMAL CHECKLIST COULD BE COMPLETED, LT BLEED TRIPPED OFF AS WELL.  NON NORMAL CHECKLIST WAS CARRIED OUT AND A TRIP RESET RESTORED BOTH RT AND LT BLEED AIR SYS.  ACFT RETURNED FOR A BLEED AIR SYS HEALTH CHECK AND AN ENGINE BLEED AIR CROSSOVER OPS CHECK. THE NR 1 ENG WAS FOUND TO HAVE A FAULT WITH THE PRE COOLER CONTROL VALVE AND ENG 2 HAD A FAULT ON PRESSURE REGULATING SHUTOFF VALVE AND BOTH VALVES WERE REPLACED. AS ADDED INFORMATION THE PREVIOUS FLIGHT HAD A PILOT REPORT OF A DUCT PRESSURE SPLIT IN CLIMB (RT 45, LT 16) THAT WAS RECTIFED WITH REPLACMENT OF THE LT 390 AND LT 450 SENSORS.
